# SDR ABXA20231002191

- Difficulty date: October 2, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 70,350 hours, 47,673 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Part number: 145T68121
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 70,350 hours, 47,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED LH KEEL WEB CORROSION DAMAGE APPROXIMATELY AT BS 999, LBL 5.0. POST BLEND REMAINING MATERIAL IS 0.027 INCHES (MINIMUM) FROM INITIAL THICKNESS OF 0.050 INCHES (AT CHEM-MILLED POCKET). THE MATERIAL LOSS BASED ON REMAINING MATERIAL IS FOUND TO BE OUT TO LIMITS PER SRM 53-50-12 ADL 1, DETAIL III OF 10%.THE SRM 53-50-12, REPAIR GENERAL, NOTES STATED THAT SRM 51-10-13 WEB REPAIR IS NOT APPLICABLE FOR KEEL BEAM WEB.THE REPAIR ACCOMPLISHED PER REO-G24615 REV IR IS ACCEPTABLE AND HAS STAGE 1 APPROVAL FOR STATIC STRENGTH PER FAA FORM 8110-3 SIGNED BY ROBERT MANASHI, DER T 876272412, DATED 21-SEP-2023. REPAIRED KEEL BEAM WEB PER HAECO REO-G24615 REV IR AND ABX REA-5350-65129-00.
